# SDR SWIA200616438

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 11,193 hours, 10,056 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4354
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 5,087 hours, 4,434 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION AND SPOILERON FAIL STATUS MSG AFTER LANDING.  REPLACED RIGHT HAND SPOILERON INBOARD PCU (NR 2 HYD).  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 27-62-01.
